# SDR MEX2003360

- Difficulty date: August 13, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: MA20A10011
- Part serial: SS01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AFTER LEFT ENGINE WAS STARTED.  THE LT FUEL SPAR VALVE LIGHT COME ON AND THE LEFT ENGINE SHUTDOWN WITH CODE 282209.  DURING REVISION, WAS DETECTED FUEL SHUTOFF VALVE ACTUATOR DAMAGED, THE FUEL SHUTOFF VALVE ACTUATOR WAS REPLACED IAW MM, ALL TESTS CORRECT.  DURING OVERNIGHT SERVICE THE FUEL SHUTOFF VALVE ACTUATOR WAS TESTED IAW MM AGAIN, ALL CORRECT.
